... forhead and also a rash on the scalp and face? my mother in law was put on this medication two months ago and every since she has been on it she has had lumps and red rash like on her face come up. went to one dr they said its the saliva glands causing it and another said a bug bite (which we are positive thats not it) but for two months she keeps getting lumps and now a rash on her scalp and face. she has a huge lump on her forhead and shes gone back to the er today. i beleive its from this new medication bc she started having this problem every since she started this medication. Just trying to figure out what it is and how to treat it the dr that has her on this heart medication says she needs to be on it 5 more months but theres no way she can remain on this and continue to have this get worse... help please ifany one knows??
It doesn't specifically cause what you describe. However it has many dermatological side effects and it should at least be considered. The thing is, with amiodarone there isn't much of a choice and its necessary. Going to the er isn't get her help. They are just going to look for the immediate. Her dr has to figure this one out.
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 2 answers
Doxycycline - TAKING 200MG DAILY FOR ROSEA AFTER16MO.HAVE ITCHING ON NECK/SCALP/ARMS/WAISTLINE . DR?
Posted 19 Jan 2012 • 1 answer
Posted 6 Jul 2016 • 0 answers
Posted 28 Nov 2016 • 0 answers
Posted 12 Dec 2016 • 1 answer